Global stability of an SIS epidemic model with a finite infectious period

Nakata, Yukihiko, Röst, Gergely: Global stability of an SIS epidemic model with a finite infectious period.
DIFFERENTIAL AND INTEGRAL EQUATIONS, 31 (3-4). pp. 161-172. ISSN 0893-4983 (2018)

[img]
Preview
Text
Rost2018DIENakata.pdf - Published Version

Download (375kB) | Preview
Item Type: Article
Journal or Publication Title: DIFFERENTIAL AND INTEGRAL EQUATIONS
Date: 2018
Volume: 31
Number: 3-4
Page Range: pp. 161-172
ISSN: 0893-4983
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3215867
Related URLs:
Date Deposited: 2018. Jan. 15. 10:16
Last Modified: 2020. Jan. 17. 11:06
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/12712
Web of Science® Times Cited: 1 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year